# SDR DALA2016012100494

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 772-776
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CUSP WEB BETWEEN BS 739-743 AND BS 772-776 X=-54 TO X=-60 AT RT SIDE. CUSP WEB WAS REPAIRED ON BS 739-743 AND 772-776 BETWEEN X=-57 TO X=-60 AT RT SIDE.  ON REF  CARD 73, ACFT ZONE 201 IAW SRM  51-30-1, 51-30-5, 51-30-2, 53-05, FIG 131A-6, 53-05  FIG 131A-13 AND 51-10-3  PAR. 14 AND  21.
